Limit search to available items
Book Cover
E-journal

Title Applied mathematics letters
Published Oxford ; New York : Pergamon, ©1988-
Vol. 1, issue 1 (1988)-
Online access available from:
ScienceDirect Freedom Collection (Latest issues unavailable)
ScienceDirect Freedom Collection   
01 Jan. 1995 - 22 July 2020,
01 Feb. 2019-
View Resource Record  
Elsevier Open Archive Journals (Latest issues unavailable)    01 Jan. 1988 - 22 July 2020
View Resource Record  
Elsevier Open Access Journals    01 Jan. 1988 - 31 May 2020
View Resource Record  

Copies

Description Online resource
Notes Title from contents screen (ScienceDirect, viewed Feb. 14, 2007)
Published: Elsevier, <2004->
Mode of access: World Wide Web
Latest issue consulted: Vol. 20, issue 5 (May 2007), viewed Feb. 14, 2007
Subject Mathematics -- Periodicals
Mathematics -- Periodicals
Form Electronic journal
LC no. 2007233016
ISSN 1873-5452
0893-9659
OTHER TI Applied mathematics letters (Online)